MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS LEAD
Model Number EVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 12/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation of this event is in progress.Once the investigation is complete, a supplemental report will be submitted.
 
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system reported no longer receiving pain coverage.It was identified that the implanted leads had migrated.The scs system was replaced during a revision procedure.The impedances post procedure were within acceptable range.
 
Additional Manufacturer Narrative
No anchors or leads were returned to saluda for analysis.Without the return of the devices for analysis, it is not possible to assess device function and a definitive cause cannot be reached.Lead migration which may result in undesirable stimulation changes and require surgery (including revision, explant, and replacement) as a result is listed as a potential risk in the manufacturer's instructions for use (ifu).The manufacturing records were reviewed.Product met all requirements for release with no anomalies identified.
 
Event or Problem Description

Brand Name
EVOKE SCS SYSTEM
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS   2113
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw 2113
AS   2113
MDR Report Key18497811
Report Number3021836309-2024-00181
Device Sequence Number8125398
Product Code LGW
UDI-Device Identifier09352307000773
UDI-Public09352307000773
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/06/2025
Device Model NumberEVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM
Device Catalogue Number3008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/02/2024
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date02/27/2024
Date Device Manufactured02/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown